# SDR UIEA2018021900255

- Difficulty date: February 18, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 84,879 hours, 18,026 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: OU90499R3
- Part serial: 11293
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MID LAVATORY SMOKE DETECTOR INOPERATIVE.  REMOVED AND REPLACED THE SMOKE DETECTOR IAW AMM 26-13-01, OPS TESTED GOOD.
